View Single Post
  #2  
Old 05-23-19, 08:41 PM
aeon's Avatar
aeon aeon is offline
ADDvanced Forum ADDvocate
 

Join Date: Apr 2006
Location: The North...Minnesota!
Posts: 9,051
Thanks: 26,403
Thanked 14,983 Times in 6,694 Posts
aeon has a reputation beyond reputeaeon has a reputation beyond reputeaeon has a reputation beyond reputeaeon has a reputation beyond reputeaeon has a reputation beyond reputeaeon has a reputation beyond reputeaeon has a reputation beyond reputeaeon has a reputation beyond reputeaeon has a reputation beyond reputeaeon has a reputation beyond reputeaeon has a reputation beyond repute
Re: Concerta and dizziness

Given he did not experience lightheadedness/dizziness at the beginning of med therapy, it isn't likely to be the Concerta. For what it is worth, 27mg is a small dose of that med.

How is his diet? Caloric needs greatly increase when growing as he is. Unless he had childhood weight to lose, losing weight when growing in height seems odd. Insufficient calories can lead to lightheadedness/dizziness.

Cheers,
Ian
__________________
@>~,~~'~ Voici mon secret. Il est très simple: on ne voit bien qu'avec le cœur. L'essentiel est invisible pour les yeux.
“Well, look who I ran into,” crowed Coincidence. “Please,” flirted Fate, “this was meant to be.”
Reply With Quote
The Following User Says Thank You to aeon For This Useful Post:
Little Missy (05-23-19)